Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child suffering from constipation, gas, bloating, gave medicines, no relief. Suggestions?

My son is 2.5 years old. He has been suffering from constipation for a long time. He has been on duphalac for 5 months, than he had gastroenteritis and I stopped administering duphalac. However, his constipation is worse i started duphalac again for 2 weeks now, 20ml in the morning and 20 ml in the evening but with No relief.He is also constantly with gas, bloating and very irritable, what can i do to relieve his constipation
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Hi your child is having habitual constipation which is common in this age group. He should be toilet trained and use natural stool softeners like lukewarm water and ripe bananas. Initially take the help of lactulose twice a day regularly for a week and give him a glass of luke warm water or milk and ask him to sit in toilet to form an habit. Give high fiber diet and plenty of fluids and fresh juices and avoid junk food. It surely improve s with age. Tak care
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor